# SDR GTIA2024060438159

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N715NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11788
- Aircraft time: 1,304 hours, 501 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Fwd Megaphone
- Component: Megaphone
- Component part number: A3061402
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A MEGAPHONE VOLUME KNOB MISSING-R&R FWD F/A MEGAPHONE IAW SPIRIT AIRLINES 321 NEO EMER EQUIP LAYOUT- SPACEFLEX. MOC #57545
